# SDR DL76G091405

- Difficulty date: August 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 52,843 hours, 7,695 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 775507
- Part serial: 200103029
- Condition: Seized
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STARTING NR 2 ENGINE WHEN ENG START SELECTOR TURNED TO GROUND VALVE LIGHT STAYED ON WITH NO ROTATION.  REMOVED AND REPLACED RT ENG STARTER P/N 77550-7, S/N IN 200808027, S/N OUT 200103029.  PART BORROWED FROM AIR FRANCE.  OPS CHECK.  MALF-1T0  POS-02  CTL-815629001  SKILL-02
